# SDR CALA0400431

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65538343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT ATTACH LUG, FWD FAILSAFE FITTING CORRODED.  INSTALLED NEW FITTING PER SRM 51-40-02 & 51-40-03.
